MathSciNet Relay Station
MathSciNet bibliographic data
MR129116 65.25
DiDonato, A. R.; Jarnagin, M. P. Integration of the general bivariate Gaussian distribution over an offset circle. Math. Comp. 15 1961 375–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement